# SDR SWAA2020110227076

- Difficulty date: October 29, 2020
- Submitted: November 2, 2020
- Operation: Air carrier
- Aircraft: N925WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36630
- Aircraft time: 41,913 hours, 25,228 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACKS FAILED CAPACITY CHECK AT LOCATIONS M01674; M01675; M01669; M01668; M1670; M1672 AND M01673.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACKS AT LOCATIONS M01674; M01675; M01669; M01668; M1670; M1672 AND M01673, PER AMM 33-51-06.
